# SDR AALA20151125006

- Difficulty date: November 25, 2015
- Submitted: November 28, 2015
- Operation: Air carrier
- Aircraft: N901AN
- Make and model: Boeing 737823
- Aircraft serial: 29503
- Aircraft time: 49,660 hours, 20,134 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Out Of Position
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY LANDING DECLARED.  INBD ACCOUNT FLAP ASYMMETRY MSGE.  NON EVENTFUL LANDING.  NO FURTHER INCIDENTS WERE REPORTED.  ACFT WAS REMOVED FROM SERVICE.  ACCOMPLISHED TE FLAP TRANSMISSION SERVICING ON FLAP TRANSMISSIONS 1, 3, 5 & 8 IAW AMM 12-22-51-610-803.  REPOSITIONED LT FLAP POSITION TRANSMITTER IAW AMM 27-58-01-400-801.
